MAUDE Adverse Event Report: COVIDIEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number EGIA45AMT
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10.Concomitant products: sigadaptstnd, sig power sigadaptstnd linear adapter, serial # (b)(6), sigphandle, sig power sigphandle handle, serial #unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that, during a lung segmentectomy procedure, the reload connected to the adapter became stuck closed upon firing and would not open, remaining lodged in the patient.It was also reported that the reload shaft broke, and the broken part did not disengage.The surgical time was extended by 40 minutes.The devices were replaced with another device to resolve the issue.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25661629
Report Number2647580-2026-01926
Device Sequence Number10407342
Product Code GDW
UDI-Device Identifier10884523003154
UDI-Public(01)10884523003154(17)301130(10)P5M0501(20)03
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEGIA45AMT
Device Catalogue NumberEGIA45AMT
Device Lot NumberP5M0501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date06/29/2026
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexFemale